Limit theorems for continuous state branching processes with immigration

Mark A. Pinsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

29 Scopus citations
Original languageEnglish (US)
Pages (from-to)242-244
Number of pages3
JournalBulletin of the American Mathematical Society
Issue number2
StatePublished - Mar 1972
Externally publishedYes


  • Branching processes
  • Limiting distributions
  • Linear dam model
  • Nonlinear normalizations

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Cite this